# SDR IPXA2023032492212

- Difficulty date: February 28, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 104,834 hours, 20,580 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: ACA73013
- Condition: Cracked
- Location: Main Cabin Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CMAIN CABIN DOOR FWD UPPER SIDE FRAME PAN IS CRACKED.REMOVED, FABRICATED AND REPLACED PAN ON MAIN CABIN DOOR FWD UPPER SIDE FRAME IAW SRM 51-35-01 AND 51-33-01 (MINOR)
